Alert archive / Texas / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 137, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 24, 2020, 8:00 PM CDT for 14 counties in Texas. It was in force for 60 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2020, 8:00 PM CDT (01:00 UTC)
- Expired
- May 24, 2020, 9:00 PM CDT
- In force
- 60 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Atascosa County, TX, Bandera County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Comal County, TX, Frio County, TX, Gillespie County, TX, Hays County, TX, Kendall County, TX, Kerr County, TX, Llano County, TX, Medina County, TX, Wilson County, TX
The radar
The Austin/San Antonio radar (KEWX), 54 km from the middle of the area, began a volume at 01:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 8:00 PM CDT | TSTM WND DMG | 3 S Helotes, TX | SIGNIFICANT WIND DAMAGE TO A HOME ON PALOMINO PATH. WINDOWS BROKEN, MUCH OF THE ROOF GONE, FENCE POST STUCK IN A WALL. TIME ESTIMATED VIA RADAR. |
| May 24, 8:05 PM CDT | TSTM WND DMG | 4 Ssw Government Canyon, TX | DELAYED REPORT FROM SUNDAY MAY 24....A NWS DAMAGE SURVEY CONCLUDED THAT A WIDE SWATH OF SEVERE 60 TO 70 MPH WINDS CAUSED EXTENSIVE TREE DAMAGE TO AREAS NEAR CARTWRIGHT TRAIL, TALLEY ROAD, AS WELL AS AREAS ALONG CULEBRA ROAD. FENCES WERE BLOWN DOWN, SHEDS OVERT |
| May 24, 8:11 PM CDT | TORNADO | 3 Ssw Helotes, TX | DELAYED REPORT FROM SUNDAY MAY 24...A NWS DAMAGE SURVEY CONCLUDED THAT AN EF1 TORNADO TOUCH DOWN IN WESTERN BEXAR COUNTY AND PRODUCED DAMAGE ALONG FLYING FURY DR. AND PALOMINO PATH. MAXIMUM WINDS WERE ESTIMATED TO BE 100 MPH. |
| May 24, 8:19 PM CDT | TSTM WND DMG | 3 Ese Grey Forest, TX | DELAYED REPORT FROM SUNDAY MAY 24...SEVERAL HOMES OFF GREY FOX SUSTAINED ROOF DAMAGE FROM STRONG THUNDERSTORM WINDS. FENCES WERE ALSO OBSERVED TO BE DAMAGED. |
| May 24, 8:23 PM CDT | TSTM WND DMG | 3 Se Helotes, TX | REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF. |
| May 24, 8:40 PM CDT | TSTM WND DMG | 5 Ne Hollywood Park, TX | TREE LINBS DOWN NEAR EVANS RD AND BULVERDE RD. |
| May 24, 8:52 PM CDT | TSTM WND DMG | 3 Nw Hollywood Park, TX | REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF. |
| May 24, 9:05 PM CDT | TSTM WND DMG | 1 E Scenic Oaks, TX | REPORT FROM MPING: TREES UPROOTED OR SNAPPED; ROOF BLOWN OFF. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 5:56 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
| May 24, 7:05 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 1.0 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2650 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 1385 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 151 m²/s²
- 0-3 km storm-relative helicity
- 329 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.4
The text
As transmitted.
382
WUUS54 KEWX 250100
SVREWX
TXC013-019-029-031-053-091-163-171-209-259-265-299-325-493-250200-
/O.NEW.KEWX.SV.W.0137.200525T0100Z-200525T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
800 PM CDT Sun May 24 2020
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Eastern Bandera County in south central Texas...
Gillespie County in south central Texas...
Atascosa County in south central Texas...
Kendall County in south central Texas...
West central Wilson County in south central Texas...
Southwestern Burnet County in south central Texas...
Medina County in south central Texas...
Southeastern Kerr County in south central Texas...
Northwestern Hays County in south central Texas...
Blanco County in south central Texas...
Frio County in south central Texas...
Southern Llano County in south central Texas...
Bexar County in south central Texas...
Comal County in south central Texas...
* Until 900 PM CDT.
* At 759 PM CDT, severe thunderstorms were located along a line
extending from near Crabapple to 6 miles east of Derby, moving east
at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
San Antonio, Medina, Schertz, Kerrville, Universal City, Live Oak,
Boerne, Fredericksburg, Pleasanton, Selma, Pearsall, Hondo, Marble
Falls, Devine, Jourdanton, Dilley, Poteet, Castroville, Comfort and
Blanco.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3061 9810 3042 9813 3036 9817 3033 9814
2962 9824 2959 9831 2955 9825 2864 9837
2864 9936 3050 9919 3050 9897 3053 9896
TIME...MOT...LOC 0059Z 248DEG 33KT 3038 9887 2874 9903
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
BMW1 follow-up statement
600
WWUS54 KEWX 250143
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
843 PM CDT Sun May 24 2020
TXC265-250153-
/O.CAN.KEWX.SV.W.0137.000000T0000Z-200525T0200Z/
Kerr TX-
843 PM CDT Sun May 24 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KERR COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Texas. A Severe Thunderstorm Watch also remains in
effect until midnight CDT for south central Texas.
LAT...LON 3061 9810 3042 9813 3036 9817 3033 9814
2962 9824 2959 9831 2955 9825 2864 9837
2864 9928 2923 9921 2952 9896 2979 9894
2979 9892 3051 9888
TIME...MOT...LOC 0143Z 248DEG 54KT 3053 9843 2961 9839 2868 9901
$$
TXC013-019-029-031-053-091-163-171-209-259-299-325-493-250200-
/O.CON.KEWX.SV.W.0137.000000T0000Z-200525T0200Z/
Bandera TX-Gillespie TX-Atascosa TX-Kendall TX-Wilson TX-Burnet TX-
Medina TX-Hays TX-Blanco TX-Frio TX-Llano TX-Bexar TX-Comal TX-
843 PM CDT Sun May 24 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHEASTERN BANDERA...EASTERN GILLESPIE...ATASCOSA...KENDALL...
WEST CENTRAL WILSON...SOUTHWESTERN BURNET...EASTERN MEDINA...
NORTHWESTERN HAYS...BLANCO...FRIO...SOUTHEASTERN LLANO...BEXAR AND
COMAL COUNTIES...
At 843 PM CDT, severe thunderstorms were located along a line
extending from near Horseshoe Bay to near Live Oak to 9 miles
southeast of Derby, moving east at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
San Antonio, Schertz, Universal City, Live Oak, Boerne,
Fredericksburg, Pleasanton, Selma, Pearsall, Marble Falls, Devine,
Jourdanton, Dilley, Poteet, Castroville, Comfort, Blanco, Charlotte,
Christine and Round Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3061 9810 3042 9813 3036 9817 3033 9814
2962 9824 2959 9831 2955 9825 2864 9837
2864 9928 2923 9921 2952 9896 2979 9894
2979 9892 3051 9888
TIME...MOT...LOC 0143Z 248DEG 54KT 3053 9843 2961 9839 2868 9901
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
BMWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 7:11 PM CDT, 49 minutes earlier.
Area forecast discussion, May 24, 7:11 PM CDT, 49 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 711 PM CDT Sun May 24 2020 .UPDATE... Added a new Severe Thunderstorm Watch for Comal up to Williamson county and westward into the Hill County. && .PREV DISCUSSION... /ISSUED 643 PM CDT Sun May 24 2020/ AVIATION... Clusters of Thunderstorms are ongoing over Austin, west of San Antonio and South of Del Rio as of Friday evening. Models show these clusters of storms generally moving eastward through the evening. Due to their isolated nature exact timing will be difficult to predict but the best chances will run through 07z-09z tonight. Behind the storms MVFR cigs should build in through mid-morning on Monday. Showers will linger through mid-day as well. Looking ahead another round of showers and storms will be possible late tomorrow afternoon into Tuesday morning. PREV DISCUSSION... /ISSUED 603 PM CDT Sun May 24 2020/ UPDATE... New Severe Thunderstorm Watch issues for the counties along and west of US HWY 281. This should be the focus of severe weather through the first part of the evening and overnight hours. Recent runs of the HRRR show the complex of storms slowly developing across the Rio Grande moving eastward towards the I-35 corridor. Additional storms are ongoing from Austin to Bastrop. These storms have produced some quarter to half dollar sized hail. The threat with these storms is more transient as updrafts quickly form, drop the hail, and then collapse. PREV DISCUSSION... /ISSUED 249 PM CDT Sun May 24 2020/ SHORT TERM (Tonight through Monday Night)... An area of showers and storms along the Highway 77 corridor continues early this afternoon. Deeper moisture along with daytime heating has allowed for scattered convection, some likely producing heavy rainfall, to develop and move northward over the mentioned area. Hi-res models generally show this convection continuing for another couple hours, then gradually weakening. We will need to monitor for the possibility of any outflow boundaries propagating westward to serve as an additional focus for convection for counties along and east of I-35/I-37. Farther west, convection continues to develop over the higher terrain of Mexico to the west of the Rio Grande. The overall setup is fairly similar to yesterday, with steep mid-level lapse rates, plenty of instability with MLCAPE around 3500 J/kg but with a marginal amount of shear. Despite the lack of shear, the chance for severe weather along the Rio Grande plains and southern Edwards Plateau looks decent this afternoon and evening. Val Verde county is already under Severe Thunderstorm Watch #218 until 8 PM this evening. As we head into the late evening and overnight hours, the activity moving out of the Rio Grande plains should manage to develop into a complex of thunderstorms while moving eastward. The global models are in fairly good agreement in showing this scenario and indeed the latest GOES Differential WV loop does show what appears to be a shortwave trough axis moving through the Big Bend and northern Mexico. The mesoscale models differ in where the convection will initially develop, but do all show some activity developing near the Rio Grande and moving eastward overnight. Suspect we could see a few severe storms during the overnight hours, especially if the convection congeals into an MCS. While there would be a concern for large hail, damaging thunderstorm would be also be favored. Frequent lightning and heavy rainfall will also accompany the stronger storms. On Monday, the flow aloft manages to strengthen some as a trough axis drops southward into far west Texas. The models again show a similar scenario where convection develops over the Rio Grande plains or southern Edwards Plateau during the early evening hours. Convection chances look very good as we will also have additional lift provided by a cold front moving in from the northwest. We will again show high rain chances across most of south central Texas from late Monday evening, through the overnight hours and into early Tuesday morning. LONG TERM (Tuesday through Sunday)... As model trends have shifted the more elevated period for higher QPF potential along the cold front and larger upper disturbance, so goes the increase in QPF for Tuesday morning over southeast counties. Otherwise the daily QPF trends should not show much change in the long-term part of the forecast. As the past several rounds of convection have been driven by winds and thus pushing activity eastward faster, concerns for cumulative precipitation runoff concerns have eased in the medium range as well. In hindsight, the weekend period continuing through Wednesday should reflect several broad areas of 2-5 inch with isolated higher pockets mostly as projected, but the lower end of the forecast totals should end up being more common, and a few locations may end up with totals below half an inch through the period. This is a typical dilemma for late May upper trough patterns, and especially those that are temporarily cut off from the polar westerlies aloft and driven by MCV influences. With the front on the heels of the late Monday night storm complex, there is a good chance that rain chances will wane further for the period from Tuesday afternoon through Wednesday. Mid week rain chances should continue to contract NEwd towards the now more compact upper low forecast over the Red River Valley by 00Z Thursday. Unstable NW flow aloft on the back-side of the upper low late in the week as it leans east to the Ark-La-Tex; then, Friday, a high amplitude pattern over the Wrn US results in a retrogression of the upper low that by this time is showing a good signal of filling in and weakening. After low PoP slight boost of mostly slight chances carry into Thursday night, Friday and Saturday PoPs show a slight bump in rain chances, but mainly for the air mass diurnal variety. The ECM trends for next weekend continued an even more stable picture, with the 12Z run depicting a large upper ridge establishing dominance over Central and West TX by Saturday. Given the expectation of more reductions in the long term, a subtle bump was given to high temp forecasts versus the guidance blends from Tuesday onward. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 69 84 66 81 64 / 80 50 70 60 30 Austin Bergstrom Intl Airport 68 83 66 81 63 / 80 50 70 60 30 New Braunfels Muni Airport 70 84 65 81 63 / 80 40 70 60 30 Burnet Muni Airport 68 82 63 78 61 / 80 40 70 60 20 Del Rio Intl Airport 70 88 67 86 64 / 60 20 60 30 10 Georgetown Muni Airport 68 82 65 79 64 / 70 50 70 60 30 Hondo Muni Airport 69 85 65 85 63 / 80 30 70 40 20 San Marcos Muni Airport 68 83 65 81 62 / 80 40 70 60 30 La Grange - Fayette Regional 71 85 67 82 64 / 70 60 70 70 40 San Antonio Intl Airport 70 85 66 82 64 / 70 40 80 60 20 Stinson Muni Airport 71 85 67 82 65 / 70 40 70 60 20 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term/Aviation...Treadway Long-Term...05 Decision Support...YBVP
Hazardous weather outlook, May 24, 3:22 AM CDT, 16 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 322 AM CDT Sun May 24 2020 TXZ171>173-183>194-202>209-217>225-228-250830- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 322 AM CDT Sun May 24 2020 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. There is a slight risk of severe thunderstorms late this afternoon through tonight. Hail in excess of 1 inch (perhaps as large as 2 inches west of a line from Rock Springs to Eagle Pass) and damaging wind gusts as well as locally heavy rain potentially leading to minor flooding impacts are all possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Rain chances continue through Tuesday. Strong storms and locally heavy rainfall will return to the forecast on Monday night into Tuesday. Although Wednesday looks less wet, shower and thunderstorm chances will remain in the forecast Thursday into next weekend and concerns for flooding may return. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed later today through tonight and again Monday night.
In the hours before
Special weather statement, May 24, 7:03 PM CDT, 57 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 703 PM CDT Sun May 24 2020 TXZ203-204-218-219-250100- Frio TX-Uvalde TX-Medina TX-Zavala TX- 703 PM CDT Sun May 24 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MEDINA... SOUTHEASTERN UVALDE...NORTHEASTERN ZAVALA AND WESTERN FRIO COUNTIES UNTIL 800 PM CDT... At 703 PM CDT, Doppler radar was tracking a strong thunderstorm near Divot, or 13 miles northwest of Dilley, moving north at 30 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Sabinal, Yancey, Divot, Biry, Bluff and Frio Town. A Severe Thunderstorm Watch remains in effect until midnight CDT for south central Texas. LAT...LON 2866 9927 2873 9948 2935 9948 2925 9895 TIME...MOT...LOC 0003Z 200DEG 27KT 2877 9936 BMW
Special weather statement, May 24, 7:06 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
706 PM CDT Sun May 24 2020
TXZ203-218-250100-
Uvalde TX-Zavala TX-
706 PM CDT Sun May 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL UVALDE AND WESTERN
ZAVALA COUNTIES UNTIL 800 PM CDT...
At 705 PM CDT, Doppler radar was tracking a strong thunderstorm near
Cometa, or 14 miles west of Crystal City, moving northeast at 30 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
La Pryor, Batesville, Cometa, Washer, Uvalde Estates and Las
Colonias.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Texas.
LAT...LON 2886 10012 2920 9994 2903 9958 2865 9995
2865 10011
TIME...MOT...LOC 0005Z 215DEG 27KT 2875 10006
BMWLocal storm report, May 24, 7:19 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
719 PM CDT SUN MAY 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM TSTM WND DMG 1 SSE EAGLE PASS 28.70N 100.49W
05/24/2020 MAVERICK TX TRAINED SPOTTER
TRAINED SPOTTER REPORTED PART OF AN AWNING
BLOWN OFF NEAR DOWNTOWN EAGLE PASS.
&&
AATLocal storm report, May 24, 7:30 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
730 PM CDT SUN MAY 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 1 SSE GARNER STATE PARK 29.59N 99.74W
05/24/2020 E1.25 INCH UVALDE TX PUBLIC
HALF DOLLAR SIZE HAIL REPORTED AT GARNER
STATE PACK.
&&
YBVPLocal storm report, May 24, 7:47 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
747 PM CDT SUN MAY 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 3 WNW MCKINNEY FALLS ST 30.19N 97.77W
05/24/2020 E1.00 INCH TRAVIS TX PUBLIC
REPORTS OF QUARTER SIZED HAIL STILL ONGOING
ACROSS SOUTH AUSTIN.
&&
AATLocal storm report, May 24, 7:48 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
748 PM CDT SUN MAY 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM FLASH FLOOD 3 WNW MCKINNEY FALLS ST 30.19N 97.77W
05/24/2020 TRAVIS TX TRAINED SPOTTER
SPOTTER ALSO REPORTED ONGOING LOTS OF STREET
FLOODING AND FLOODING ALONG I-35 IN AREAS OF
CONSTRUCTION DUE TO THE HEAVY RAINFALL.
&&
AATThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:03 PM CDT | Special Weather Statement | EWX | Frio | 57 min |
| May 24, 7:06 PM CDT | Special Weather Statement | EWX | Zavala | 54 min |
| May 24, 7:10 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Zavala | 65 min |
| May 24, 7:34 PM CDT | Flash Flood Warning | EWX | Bandera, Medina, Real, Uvalde | 3 hr |
| May 24, 7:37 PM CDT | Flash Flood Warning | EWX | Travis | 5 hr |
| May 24, 7:43 PM CDT | Tornado Warning | EWX | Bandera, Medina | 32 min |
| May 24, 7:49 PM CDT | Tornado Warning | EWX | Frio | 26 min |
| May 24, 7:52 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Frio, Zavala | 68 min |
| May 24, 7:55 PM CDT | Severe Thunderstorm Warning | EWX | Travis | 41 min |
| May 24, 8:04 PM CDT | Tornado Warning | EWX | Bexar, Medina | 26 min |
| May 24, 8:14 PM CDT | Areal Flood Advisory | EWX | Dimmit, Frio, Maverick, Zavala | 3 hr |
| May 24, 8:25 PM CDT | Tornado Warning | EWX | Bexar, Comal, Guadalupe | 35 min |
| May 24, 8:32 PM CDT | Flash Flood Warning | EWX | Frio | 2 hr |
| May 24, 8:43 PM CDT | Areal Flood Advisory | EWX | Dimmit, Maverick, Zavala | 2 hr |
| May 24, 8:46 PM CDT | Tornado Warning | EWX | Frio | 29 min |
| May 24, 8:50 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 23 min |
| May 24, 8:54 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Blanco, Caldwell, Comal, Gonzales, Guadalupe and 4 more | 66 min |
| May 24, 8:59 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Frio, Karnes, Medina, Wilson | 61 min |
| May 24, 9:03 PM CDT | Flash Flood Warning | EWX | Bexar | 4 hr |
| May 24, 9:19 PM CDT | Flash Flood Warning | EWX | Bexar, Blanco, Comal, Kendall | 4 hr |
| May 24, 9:30 PM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Comal, Gillespie, Hays, Llano and 1 more | 4 hr |
| May 24, 9:49 PM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Frio, Medina, Wilson | 3 hr |
| May 24, 9:57 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Gonzales, Guadalupe, Hays | 63 min |
| May 24, 10:04 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, DeWitt, Gonzales, Karnes, Wilson | 56 min |
| May 24, 10:58 PM CDT | Special Weather Statement | EWX | DeWitt, Gonzales | 62 min |
| May 24, 11:12 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Lavaca | 48 min |
| May 24, 11:18 PM CDT | Tornado Warning | EWX | DeWitt | 27 min |
| May 24, 11:28 PM CDT | Severe Thunderstorm Warning | EWX | Fayette, Gonzales, Lavaca | 47 min |
| May 24, 11:50 PM CDT | Tornado Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Lavaca | 25 min |
| May 24, 11:59 PM CDT | Special Weather Statement | EWX | Lavaca | 61 min |
| May 25, 12:11 AM CDT | Special Weather Statement | EWX | Caldwell | 49 min |
| May 25, 6:07 AM CDT | Special Weather Statement | EWX | Bexar | 53 min |
| May 25, 6:15 AM CDT | River Flood Warning | EWX | Caldwell, Hays | 3 hr |
| May 25, 6:18 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 27 hr |
| May 25, 8:33 AM CDT | Areal Flood Advisory | EWX | Bexar | 3 hr |
| May 25, 11:49 AM CDT | Areal Flood Advisory | EWX | Blanco, Gillespie, Kendall | 3 hr |
| May 25, 12:35 PM CDT | Areal Flood Advisory | EWX | Hays | 3 hr |
| May 25, 3:07 PM CDT | River Flood Warning | EWX | Bexar, Wilson | 18 hr |
| May 25, 6:20 PM CDT | Special Weather Statement | EWX | Val Verde | 40 min |
| May 25, 6:35 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 40 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.